Alert archive / Washington / High Wind Warnings in 2024

High Wind Warning 5, NWS Seattle, WA

November 12, 2024San Juan County, Washington

NWS Seattle, WA issued this high wind warning at Nov 12, 2024, 3:20 AM PST for San Juan County, Washington. It took effect at Nov 12, 2024, 4:00 PM PST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 12, 2024, 3:20 AM PST (11:20 UTC)
In effect from
Nov 12, 2024, 4:00 PM PST
Expired
Nov 13, 2024, 8:00 AM PST
In force
16 hr
Issued by
NWS Seattle, WA

County San Juan County, WA

The radar

The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 11:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 00:00Z, 11.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 00:00Z on 2024-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 00:00Z on 2024-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
562 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

936 
WWUS76 KSEW 121120
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
320 AM PST Tue Nov 12 2024

WAZ001-503-506-510-516-517-130000-
/O.UPG.KSEW.WI.Y.0016.241113T0000Z-241113T1200Z/
/O.NEW.KSEW.HW.W.0005.241113T0000Z-241113T1200Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-North Coast-Central Coast-
Including the cities of Anacortes, Sedro-Woolley, La Push,
Beaver, Forks, Mount Vernon, Clearwater, Hoquiam, Queets,
Aberdeen, Bellingham, Neah Bay, Friday Harbor, Burlington,
Ozette, and Port Townsend
320 AM PST Tue Nov 12 2024

...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST 
WEDNESDAY...

* WHAT...Southeast winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Admiralty Inlet Area, Central Coast, North Coast, San Juan 
  County, Western Skagit County, and Western Whatcom County.

* WHEN...From 4 PM this afternoon to 4 AM PST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around trees 
and branches. If possible, remain in the lower levels of your home 
during the windstorm, and avoid windows. Use caution if you must 
drive.

&&

$$

WAZ504-507-509-511-512-555-556-558-559-130000-
/O.CON.KSEW.WI.Y.0016.241113T0000Z-241113T1200Z/
Southwest Interior-Everett and Vicinity-Tacoma Area-Hood Canal
Area-Lower Chehalis Valley Area-East Puget Sound Lowlands-
Bellevue and Vicinity-Seattle and Vicinity-Bremerton and Vicinity-
Including the cities of Monroe, Maple Valley, Seattle, Olympia,
Everett, Redmond, Edmonds, Kenmore, Sahalee, Bremerton, Elma,
Marysville, Montesano, Pine Lake, Bonney Lake, Shelton, Tumwater,
Tacoma, Bothell, Prairie Ridge, McCleary, Woodinville, Kirkland,
Lynnwood, Silverdale, Newport Hills, Lacey, Enumclaw, and
Covington-Sawyer-w
320 AM PST Tue Nov 12 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM 
PST WEDNESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Hood Canal Area, Bellevue and Vicinity, Bremerton and 
  Vicinity, East Puget Sound Lowlands, Everett and Vicinity, Lower 
  Chehalis Valley Area, Seattle and Vicinity, Southwest Interior, 
  and Tacoma Area.

* WHEN...From 4 PM this afternoon to 4 AM PST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicles. Secure outdoor objects.

&&

$$

14
4 follow-up statements
370 
WWUS76 KSEW 122327
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
327 PM PST Tue Nov 12 2024

WAZ001-503-506-510-516-517-131300-
/O.EXT.KSEW.HW.W.0005.241113T0000Z-241113T1600Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-North Coast-Central Coast-
Including the cities of Bellingham, Forks, La Push,
Sedro-Woolley, Hoquiam, Queets, Clearwater, Aberdeen, Neah Bay,
Anacortes, Friday Harbor, Mount Vernon, Ozette, Port Townsend,
Beaver, and Burlington
327 PM PST Tue Nov 12 2024

...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 AM PST WEDNESDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Admiralty Inlet Area, Central Coast, North Coast, San Juan 
  County, Western Skagit County, and Western Whatcom County.

* WHEN...Until 8 AM PST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around trees 
and branches. If possible, remain in the lower levels of your home 
during the windstorm, and avoid windows. Use caution if you must 
drive.

&&

$$

WAZ504-507-509-511-512-555-556-558-559-131300-
/O.EXT.KSEW.WI.Y.0016.241113T0000Z-241113T1600Z/
Southwest Interior-Everett and Vicinity-Tacoma Area-Hood Canal
Area-Lower Chehalis Valley Area-East Puget Sound Lowlands-
Bellevue and Vicinity-Seattle and Vicinity-Bremerton and Vicinity-
Including the cities of Lacey, Covington-Sawyer-w, Redmond,
Tacoma, Bonney Lake, Sahalee, Montesano, Kenmore, Bremerton,
Lynnwood, Silverdale, Edmonds, Prairie Ridge, Olympia,
Woodinville, Maple Valley, Kirkland, Shelton, Newport Hills,
Elma, McCleary, Everett, Tumwater, Monroe, Bothell, Seattle,
Enumclaw, Marysville, and Pine Lake
327 PM PST Tue Nov 12 2024

...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM PST WEDNESDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected.

* WHERE...Hood Canal Area, Bellevue and Vicinity, Bremerton and 
  Vicinity, East Puget Sound Lowlands, Everett and Vicinity, Lower 
  Chehalis Valley Area, Seattle and Vicinity, Southwest Interior, 
  and Tacoma Area.

* WHEN...Until 8 AM PST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicles. Secure outdoor objects.

Secure outdoor objects.

&&

$$

AL/NS
015 
WWUS76 KSEW 130423
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
823 PM PST Tue Nov 12 2024

WAZ001-503-506-510-516-517-131230-
/O.CON.KSEW.HW.W.0005.000000T0000Z-241113T1600Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-North Coast-Central Coast-
Including the cities of Port Townsend, Sedro-Woolley, Forks, La
Push, Beaver, Burlington, Anacortes, Aberdeen, Mount Vernon,
Ozette, Hoquiam, Clearwater, Queets, Friday Harbor, Neah Bay, and
Bellingham
823 PM PST Tue Nov 12 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PST WEDNESDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 60 mph.

* WHERE...Admiralty Inlet Area, Central Coast, North Coast, San Juan 
  County, Western Skagit County, and Western Whatcom County.

* WHEN...Until 8 AM PST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around trees 
and branches. If possible, remain in the lower levels of your home 
during the windstorm, and avoid windows. Use caution if you must 
drive.

&&

$$

WAZ514-515-131230-
/O.EXA.KSEW.WI.Y.0016.000000T0000Z-241113T1600Z/
Eastern Strait of Juan de Fuca-Western Strait of Juan De Fuca-
Including the cities of Joyce, Sequim, Clallam Bay, and Sekiu
823 PM PST Tue Nov 12 2024

...WIND ADVISORY IN EFFECT UNTIL 8 AM PST WEDNESDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Eastern Strait of Juan de Fuca and Western Strait of Juan 
  De Fuca.

* WHEN...Until 8 AM PST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicles. Secure outdoor objects.

Secure outdoor objects.

&&

$$

WAZ504-507-509-511-512-555-556-558-559-131230-
/O.CON.KSEW.WI.Y.0016.000000T0000Z-241113T1600Z/
Southwest Interior-Everett and Vicinity-Tacoma Area-Hood Canal
Area-Lower Chehalis Valley Area-East Puget Sound Lowlands-
Bellevue and Vicinity-Seattle and Vicinity-Bremerton and Vicinity-
Including the cities of Marysville, Redmond, Tumwater, Bremerton,
Lynnwood, McCleary, Sahalee, Kenmore, Woodinville, Prairie Ridge,
Kirkland, Shelton, Everett, Bonney Lake, Olympia, Montesano, Pine
Lake, Newport Hills, Seattle, Tacoma, Silverdale, Monroe,
Edmonds, Covington-Sawyer-w, Maple Valley, Enumclaw, Lacey,
Bothell, and Elma
823 PM PST Tue Nov 12 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST WEDNESDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Hood Canal Area, Bellevue and Vicinity, Bremerton and 
  Vicinity, East Puget Sound Lowlands, Everett and Vicinity, Lower 
  Chehalis Valley Area, Seattle and Vicinity, Southwest Interior, 
  and Tacoma Area.

* WHEN...Until 8 AM PST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicles. Secure outdoor objects.

Secure outdoor objects.

&&

$$

21
724 
WWUS76 KSEW 131142
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
342 AM PST Wed Nov 13 2024

WAZ516-517-131245-
/O.CAN.KSEW.HW.W.0005.000000T0000Z-241113T1600Z/
North Coast-Central Coast-
Including the cities of Aberdeen, Clearwater, La Push, Queets,
Neah Bay, Beaver, Ozette, Hoquiam, and Forks
342 AM PST Wed Nov 13 2024

...HIGH WIND WARNING IS CANCELLED...

Winds have started to ease along the coast and will continue to ease 
through the morning hours.

$$

WAZ001-503-506-510-131600-
/O.CON.KSEW.HW.W.0005.000000T0000Z-241113T1600Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
Including the cities of Mount Vernon, Port Townsend, Friday
Harbor, Bellingham, Sedro-Woolley, Burlington, and Anacortes
342 AM PST Wed Nov 13 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Admiralty Inlet Area, San Juan County, Western Skagit 
  County, and Western Whatcom County.

* WHEN...Until 8 AM PST this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around trees 
and branches. If possible, remain in the lower levels of your home 
during the windstorm, and avoid windows. Use caution if you must 
drive.

&&

$$

WAZ504-507-509-511-512-514-515-555-556-558-559-131600-
/O.CON.KSEW.WI.Y.0016.000000T0000Z-241113T1600Z/
Southwest Interior-Everett and Vicinity-Tacoma Area-Hood Canal
Area-Lower Chehalis Valley Area-Eastern Strait of Juan de Fuca-
Western Strait of Juan De Fuca-East Puget Sound Lowlands-Bellevue
and Vicinity-Seattle and Vicinity-Bremerton and Vicinity-
Including the cities of Sekiu, Olympia, Kirkland, Elma,
Woodinville, Pine Lake, Kenmore, Tacoma, Clallam Bay, Maple
Valley, Shelton, Silverdale, Tumwater, Sequim, Sahalee,
Marysville, Covington-Sawyer-w, Prairie Ridge, Enumclaw, Seattle,
McCleary, Everett, Bremerton, Lacey, Edmonds, Lynnwood, Bothell,
Redmond, Joyce, Montesano, Bonney Lake, Newport Hills, and Monroe
342 AM PST Wed Nov 13 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of northwest and west central Washington.

* WHEN...Until 8 AM PST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicles. Secure outdoor objects.

Secure outdoor objects.

&&

$$
298 
WWUS76 KSEW 131534
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
734 AM PST Wed Nov 13 2024

WAZ001-503-506-510-131645-
/O.EXP.KSEW.HW.W.0005.000000T0000Z-241113T1600Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
Including the cities of Anacortes, Burlington, Port Townsend,
Mount Vernon, Sedro-Woolley, Bellingham, and Friday Harbor
734 AM PST Wed Nov 13 2024

...HIGH WIND WARNING WILL EXPIRE AT 8 AM PST THIS MORNING...

Winds have decreased below criteria and will continue to taper off 
throughout the day.

$$

WAZ504-507-509-511-512-514-515-555-556-558-559-131645-
/O.EXP.KSEW.WI.Y.0016.000000T0000Z-241113T1600Z/
Southwest Interior-Everett and Vicinity-Tacoma Area-Hood Canal
Area-Lower Chehalis Valley Area-Eastern Strait of Juan de Fuca-
Western Strait of Juan De Fuca-East Puget Sound Lowlands-Bellevue
and Vicinity-Seattle and Vicinity-Bremerton and Vicinity-
Including the cities of Bonney Lake, Lynnwood, Tacoma, Lacey,
Covington-Sawyer-w, Marysville, Redmond, Kenmore, Montesano,
Seattle, Sekiu, Prairie Ridge, Enumclaw, Pine Lake, Edmonds,
Sahalee, Sequim, Bremerton, Tumwater, McCleary, Everett,
Silverdale, Clallam Bay, Monroe, Woodinville, Newport Hills,
Olympia, Bothell, Joyce, Maple Valley, Elma, Kirkland, and
Shelton
734 AM PST Wed Nov 13 2024

...WIND ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING...

Winds have decreased below criteria and will continue to taper off 
throughout the day.

$$

15

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Nov 11, 8:59 PM PST, 6 hours 21 minutes earlier.

Area forecast discussion, Nov 11, 8:59 PM PST, 6 hours 21 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
859 PM PST Mon Nov 11 2024

.SYNOPSIS...Post frontal showers and breezy winds will continue
tonight ahead of the next incoming system. A strong low pressure
system will move into western Washington Tuesday afternoon,
bringing in widespread precipitation, breezy winds, chances of
thunder, and potential river flooding through Thursday. Troughing
will continue through the rest of the period for continued cool
and unsettled conditions.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY/...Unsettled conditions will
continue tonight through Tuesday morning as post-frontal shower
activity continues to spread inland. Locally breezy winds up to
25 to 35 mph will continue alongside snowfall above 4000 ft and
gradual rises to area rivers. Snow accumulations at SR 20 and
Washington Pass may be heavy at times, therefore the Winter
Weather Advisory for the North Cascades remains in effect.
Additionally, strong waves of 14 to 20 feet approaching the
coastline tonight may generate high surf conditions locally, but
impacts are not expected to be widespread.

A stronger storm system will move into western Washington Tuesday
afternoon through Thursday, with the following impacts:

* WIND: Winds will increase Tuesday afternoon through Wednesday
  morning, with widespread gusts of 35 to 45 mph. The strongest
  winds will be along the coast and lowland areas north of
  Everett.

* RIVER FLOODING: Expect continued rises on area rivers due to
  additional rainfall. At this time, flooding on the Skokomish
  river is expected to reach Moderate flood stage, but other area
  rivers will see rises and chances for flooding, particularly in
  the Cascade and Olympic Basins.

* THUNDERSTORMS: Chances for thunderstorms remain in the forecast
  through Wednesday, particularly along the coast.

* COASTAL FLOODING: Potential coastal flooding impacts continue to
  be monitored for Wednesday and Thursday, where minor flooding
  impacts are possible.

A deep upper level trough will push inland Tuesday afternoon into
Wednesday, bringing in a slew of weather impacts including
periods of moderate to heavy rainfall, mountain snow, breezy
winds, and river and coastal flooding. The initial and heaviest
wave of rainfall will spread inland during the afternoon and
evening hours Tuesday, with the bulk of the incoming moisture
centered over the Olympics and North Cascades. The upper level
low will cycle offshore, maintaining shower activity throughout
the day Wednesday while keeping a chance for thunderstorms to
develop along the coast. The trough axis will shift inland on
Thursday, maintaining unsettled conditions. Snow levels will hover
between 4000-5000 ft throughout the short-term, with snowfall
amounts ranging between 12 to 24 inches over 5000 ft and locally
higher amounts over the highest peaks. The lowlands are on track
to see 1 to 2 inches of rainfall over the course of mid-week, with
amounts nearing 4 to 6 inches of liquid over the Olympics.
Continuous precipitation over the area renews the potential for
river flooding, with the Skokomish River forecast to reach
Moderate Flood stage and several area rivers forecast to reach
Action Stage with this incoming precipitation. Refer to the
Hydrology section below for more details related to river
flooding. In addition, potential for coastal flooding continues to
be monitored along the coast and along the Puget Sound where
minor impacts are possible Wednesday and Thursday.

.LONG TERM /SATURDAY THROUGH TUESDAY/...Forecast models continue to
favor troughing over the region, maintaining wet and cool
conditions over western Washington through the weekend. Snow
levels are on track to fall to 2500-3000 ft over the weekend, with
accumulating snowfall likely through the Cascade Passes.

15/21

&&

.AVIATION...Upper level trough moving through Western Washington
overnight with weak upper level ridge Tuesday morning into the
afternoon. Shower activity becoming confined to the higher
terrain with the weak ridging Tuesday morning. Next front
arriving Tuesday night/Wednesday morning. West northwesterly flow
aloft becoming southwesterly Tuesday evening.

MVFR ceilings with the shower activity with VFR ceilings outside
the showers. Ceilings becoming VFR all areas Tuesday morning with
showers decreasing. VFR ceilings over the interior with the onset
of rain Tuesday evening with MVFR ceilings along the coast with
local reduced visibility, 3-5 miles, with moderate rain.

KSEA...MVFR ceilings into the early morning hours until shower
activity decreases. VFR ceilings most of the day Tuesday.
Southwesterly wind 8 to 12 knots becoming south southeast later
Tuesday morning. Southeasterly winds increasing to 12 to 18 knots
after 03z Wednesday. Felton

&&

.MARINE...A large swell train will reach the coast tonight with
seas building to 15 to 21 feet. Seas will subside on Tuesday but
still remain 13-16 feet. A strong front will reach the region
Tuesday afternoon and evening with gales over the coastal waters,
east entrance and northern inland waters (with Small Craft
Advisory winds elsewhere). Winds will ease early Wednesday.
Onshore flow prevails through the end of the week, then turns
offshore (and strengthens) over the weekend with the next incoming
frontal system.

33

&&

.HYDROLOGY...Widespread showers (some moderate to heavy at times)
will continue Monday afternoon, and again Wednesday as an active
weather pattern continues. The precipitation amounts will be
strongly orographically influenced with precipitation totals in the
mountains expected to be 3 to 5 inches from both storms. Except
locally over 6 inches on the Olympics for the last one (Wednesday).

The succession of storms will increasingly build up soil moisture
and river levels throughout this period which will increase the
possibility for river flooding. Snow levels vary generally from 4000
to 6000 feet which will impact precipitation type and affect the
amount of storm runoff.

For other rivers, significant rises are expected with several river
forecast points above Action Stage, and flooding could be possible,
especially in the Northern and Central Cascades. Flooding extent
will continue to depend on rainfall rates, temperatures, as well as
snow levels with precipitation that rises and falls with each of
these weather systems next week. We will continue to assess the
hydrologic conditions and forecasts for any additional areas of
potential flooding as they arise.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Wind Advisory from 4 PM Tuesday to 4 AM PST Wednesday for
     Admiralty Inlet Area-Bellevue and Vicinity-Bremerton and
     Vicinity-Central Coast-East Puget Sound Lowlands-Everett
     and Vicinity-Hood Canal Area-Lower Chehalis Valley Area-
     North Coast-San Juan County-Seattle and Vicinity-Southwest
     Interior-Tacoma Area-Western Skagit County-Western Whatcom
     County.

     Flood Watch through late Tuesday night for Hood Canal Area-Lower
     Chehalis Valley Area-Olympics.

     Winter Weather Advisory until 4 PM PST Thursday for West Slopes
     North Cascades and Passes.

PZ...Small Craft Advisory until 4 AM PST Wednesday for Grays Harbor
     Bar-West Entrance U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory from 4 PM Tuesday to 4 AM PST Wednesday for
     Admiralty Inlet-Central U.S. Waters Strait Of Juan De Fuca-
     Puget Sound and Hood Canal.

     Gale Warning from 4 PM Tuesday to 4 AM PST Wednesday for Coastal
     Waters From Cape Flattery To James Island 10 To 60 Nm-
     Coastal Waters From Cape Flattery To James Island Out 10 Nm-
     Coastal Waters From James Island To Point Grenville 10 To
     60 Nm-Coastal Waters From James Island To Point Grenville
     Out 10 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
     To Cape Shoalwater Out 10 Nm-East Entrance U.S. Waters
     Strait Of Juan De Fuca-Northern Inland Waters Including The
     San Juan Islands.

     Small Craft Advisory until 4 PM PST Tuesday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm.

&&

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 3:45 AM PSTWinter Storm WatchSEW7 hr
Nov 12, 3:49 AM PSTHigh Surf AdvisorySEW12 hr
Nov 12, 10:33 AM PSTWinter Storm WarningSEW50 hr
Nov 12, 10:50 AM PSTRiver Flood WarningSEWMason3 days
Nov 12, 11:16 AM PSTFlood WatchSEWClallam24 hr
Nov 12, 12:57 PM PSTCoastal Flood WarningSEW24 hr
Nov 12, 12:57 PM PSTCoastal Flood AdvisorySEW27 hr
Nov 12, 2:23 PM PSTSmall Craft AdvisorySEW44 hr
Nov 12, 2:23 PM PSTStorm WarningSEW17 hr

Nearby

High Wind Warnings in Washington, 2024Every high wind warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.